# SDR 0501436638

- Difficulty date: September 9, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 75,528 hours, 9,912 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU B-FIRE DETECTION FAULT LIGHT, AND APU FIRE WARNING LIGHT ILLUMINATED INTERMITTENTLY.  COM PROCEDURE ACCOMPLISHED.  AIRCRAFT CONTINUED AND LANDED WITHOUT INCIDENT.  LAX COMPLIED WITH MEL.  NRT MAINTENANCE REPLACED APU LOWER SENSING ELEMENT 13SEP05.  OPERATIONAL CHECK GOOD.
